# SDR AU010288

- Difficulty date: March 25, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(AUS) OUTBOARD FLAP DISAGREEMENT WARNING. INSPECTION COULD FIND NOFAULTS.
